# SDR FDEA202010252651

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 73,429 hours, 28,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR BOARD STRUCTURE IS CORRODED AT 2 FASTENER HOLES BS 1688.5-BS 1695 RBL 56.   REMOVED 3 EA NUTPLATES.  BLENDED AREA FREE OF CORROSION.  ORIG MATERIAL .071 REMOVED .008 REMAINING .063 WITHIN LIMITS, IAW B757 SRM 53-60-15 AND 51-10-02.  ALODINED AND PRIMED AREA, IAW B757 SRM 51-20-01.  REINSTALLED 3 EA NUTPLATES AND APPLIED CPC TO AREA, IAW B757 SRM 51-10-02 & AMM 5105-01.
